Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The irregularity of an algebraic surface and a theorem on regular surfaces


Author: H. T. Muhly
Journal: Bull. Amer. Math. Soc. 55 (1949), 940-947
MathSciNet review: 0033102
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1949-09314-X
PII: S 0002-9904(1949)09314-X